MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported a patient was injected in each cheek with 0.5 juvéderm voluma® xc, in their upper lip with 1 syringe of juvéderm volbella® xc and on their crows feet and bunny lines with botox.The same day when the patient opened their eyes, they stated they saw a purple jagged line under each eye.The patient was treated with hyaluronidase and nitro paste.Hcp stated "if you look at the patient there are no signs of adverse events other than the color, they are seeing but when we took the patient to a different room the color, they saw changed to the color of the room they were in.¿ the patient was sent to a retina specialist but have not been contacted with examination results.Event status is ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2022-00849 (allergan complaint # (b)(4)).This mdr is being submitted for the second suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Clarification: the filler was injected into the patient and is not accessible for return.The syringe has been discarded.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Healthcare professional (hcp) reported a patient was injected in each cheek with 0.5 juvéderm voluma® xc, in their upper lip with 1 syringe of juvéderm volbella® xc and on their crows feet and bunny lines with botox.The same day when the patient opened their eyes, they stated they saw a purple jagged line under each eye.The patient was treated with hyaluronidase and nitro paste.Hcp stated "if you look at the patient there are no signs of adverse events other than the color, they are seeing but when we took the patient to a different room the color, they saw changed to the color of the room they were in.¿ the patient was sent to a retina specialist but have not been contacted with examination results.Event status is ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2022-00849 (allergan complaint # (b)(4).This mdr is being submitted for the second suspect product, juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16014819
Report Number3005113652-2022-00850
Device Sequence Number7341152
Product Code LMH
UDI-Device Identifier10888628043565
UDI-Public10888628043565
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Catalogue Number96183
Device Lot NumberV15LB10802
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VOLUMA® XC AND BOTOX®
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale